MAUDE Adverse Event Report: AESCULAP AG ENDURO TIBIA TRIAL/PREPARATION PLAT.T1; INSTRUMENTS FOR KNEE ENDOPROST

AESCULAP AG ENDURO TIBIA TRIAL/PREPARATION PLAT.T1; INSTRUMENTS FOR KNEE ENDOPROST
Model Number NP451R
Medical Device Problem Code Lack of Maintenance Documentation or Guidelines (2971)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with np451r - enduro tibia trial/preparation plat.T1 according to the complaint description, during surgery the missing marks were noticed.There was no described patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.Investigation results: visual investigation: the device was examined microscopically and visually.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity x probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
The malfunction is filed under aag reference (b)(4).

Brand Name
ENDURO TIBIA TRIAL/PREPARATION PLAT.T1
Common Device Name
INSTRUMENTS FOR KNEE ENDOPROST
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11497292
Report Number9610612-2021-00203
Device Sequence Number11477209
Product Code HWT
UDI-Device Identifier04046963419509
UDI-Public4046963419509
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNP451R
Device Catalogue NumberNP451R
Device Lot Number52622743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1